# SDR DL76K001378

- Difficulty date: July 20, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 5,620 hours, 2,740 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Leaking
- Location: Position Nr 7
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: D

## Discrepancy

ON ARRIVAL NR 7 BRAKE HAD FLAMES AROUND IT.  REMOVED WHEEL ASSY AND BRAKE ASSY AND INSPECTED AXLE AND ADJASCENT AREAS FOR DAMAGE.  NONE FOUND.  REPLACED BRAKE ASSY PER M/M DUE LEAKING PISTON AND REPLACED WHEEL ASSY PER M/M AS PRECAUTIONARY.
